MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, the customer problem was duplicated.A crack was identified on the surface of the cuff.The cause of the customer reported issue was the damage on the surface of the cuff was causing the cuff to fail in inflating.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.
 
Event or Problem Description
It was reported that cuff leakage was found with the first tracheostomy tube right after it was placed on the patient.Second tube was placed and found cuff leakage again right after it was placed in the patient.Both tubes were pre-tested before placement.Product was operated by a health professional inside a hospital.There was no patient harm reported.

Brand Name
BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
avenida calidad no.4, parque
industrial internacional
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22196356
Report Number3012307300-2025-06947
Device Sequence Number18283260
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290510(10)4462493
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4462493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient RaceAsian